# SDR UALA2012051002687

- Difficulty date: May 7, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 47,218 hours, 18,548 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Dome Nut
- Condition: Missing
- Location: Cargo Door Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET AND BOLT MISSING 3 AND 4TH BRACKET AFT FWD CARGO DOOR LATCH.  REPAIRED MISSING DOME NUT PER MT-53-014.
